# SDR AALA202205241246

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 80,968 hours, 10,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND EMERGENCY AREA LIGHT MAIN AISLE BETWEEN ROW 21 TO ROW 29 INOPERATIVE. REPLACED POWER SUPPLY ASSEMBLY M33405 (AALA202205244594) AND POWER SUPPLY ASSEMBLY M33400 (AALA202205241246) PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHT OPERATIONAL TEST PER AMM 33-51-00.
